Benzodiazepine and Opioid Withdrawal Induced Neuroleptic Malignant Like Syndrome: A Clinical Case Report With Management Complexities.
Аннотация
Delirium may be an uncommon side effect of withdrawal from benzodiazepines and opioids. A small number of case reports illustrate the catatonia and malignant catatonia linked to withdrawal from opioids and benzodiazepines. This case presentation showed the patient experienced symptoms similar to Neuroleptic Malignant Syndrome after abruptly stopping high doses of opioids and alprazolam after prolonged usage. This patient was a 54-year-old man in a northern Iranian city with dependency on 20-30 mg of alprazolam and 120-150 mg of acetaminophen-codeine daily for over a year and a half. The clinical difficulty of identifying and treating Neuroleptic Malignant Like Syndrome (NMLS), which is brought on by benzodiazepine and opioid withdrawal, is illustrated by this case.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.